Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicole2003

anyone on PREDNISONE??

Recommended Posts

Hello,

My derm just prescribed me the PREDNISONE. anyone took this before? has it done anything to you? also, the the pill is a pink round tab with MP 53 on it, do your pills look like this? I had been given the wrong pills before at eckerd, just got nervous each time i got new medicine. Thanks , thanks! i'm new here, really nice to meet you all!

Share this post


Link to post
Share on other sites

I have been on prednisone on & off for years due to asthma. My pills are 5mgs that I take in emergent situations, with no marking. I suggest you go to your local Barnes & Noble and in the medical section find a book called "The Pill Book". It has PICTURES and descriptions for everything so you can double check. Remember! They only PRACTICE medicine, never hurts to be safe.

Here's the thing w/ me & prednisone. I know docs will prescribe it for rashes, but it makes me break out in a full rash of little red acne-like bumps that don't respond to any topicals. Prednisone is a difficult drug. It is the one of the best anti-inflammatory drugs on the market, it has saved my life, however long-term use & side effects are horrible. My first time on prednisone I broke out, my face & hands swelled up-painfully {could hardly bend my fingers} the inside of my mouth started to shred {prednisone weakens some tissues} I ate constantly and my emotions were a rollercoaster. Needless to say, I only use it when I HAVE to. However I have heard of people being prescribed prednisone FOR skin issues so who knows! Hope this helps.

Share this post


Link to post
Share on other sites

My dermo currently has me on prednisone along with Accutane....but I'm weening off of it because he doesnt want me on for too long. I originally started taking it with tetracycline before i was on Accutane and I found that the Prednisone helped out a lot with the infection.....basically my face hurt A LOT less. I could tell the difference the next morning after taking 50mg. Now that my face is starting to get better with the Accutane...I really dont need the prednisone so I'm going to stop because it does have some harmful side effects, (in the long term that is, the only thing I can think of that I get from it is an increased appetite).

I dont know if it could help you, but if your face hurts a lot from the acne, (I had severe acne and it would hurt if I opened my mouth too much or touched or washed my face :oops: ) but it did help me out with that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×